I had unprotected sex right after the end of my last period and took plan b two days later i had unprotected sex again and took plan b again. Then about 5 days after that i had some spotting. Now my period is 5 days delayed could i be pregnant?
You are suffering effects of plan b. It almost always delays periods and you took it twice in a week. Its not supposed to be used like that. Its not routine birth control. Its for emergencies and you are only supposed to take it a few times a year. You need to either use condoms or get on birth control.
- Plan B Information for Consumers
- Plan B Information for Healthcare Professionals (includes dosage details)
- Side Effects of Plan B (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 19 Feb 2014 • 1 answer
Updated 27 Jul 2014 • 1 answer
Updated 26 Feb 2015 • 1 answer
Updated 5 Mar 2015 • 1 answer
Updated 16 Jun 2015 • 1 answer